Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 5, Pages 853–863 (Mi zvmmf11080)  

This article is cited in 1 scientific paper (total in 1 paper)

Analysis of the quasi-transfer approximation in problems with analytical solution

A. A. Shestakov

Russian Federal Nuclear Center – All-Russian Research Institute of Technical Physics, Snezhinsk, Chelyabinsk oblast, 456770 Russia

Abstract: The quasi-transfer approximation reduces the numerical solution of the kinetic equation to solving the diffusion equation through introducing correction factors. The transition to the diffusion equation simplifies the numerical solution of the kinetic equation and makes it possible to use monotonic schemes of the second order of accuracy in solving problems of radiative heat transfer. In this case, it is very important to know the behavior of the correction coefficients, because, for the correctness of the diffusion equation, it is necessary that the diffusion coefficient be positive. This can be verified most easily in problems having analytical solutions. The aim of this work is to study the quasi-transfer approximation in problems with an analytical solution and the behavior of correction coefficients in optically dense and transparent media.

Key words: radiative heat transfer, approximations of the transfer equation.

DOI: https://doi.org/10.31857/S0044466920050154


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:5, 833–843

Bibliographic databases:

UDC: 517.958:536.2
Received: 05.10.2019
Revised: 05.10.2019
Accepted:14.01.2020

Citation: A. A. Shestakov, “Analysis of the quasi-transfer approximation in problems with analytical solution”, Zh. Vychisl. Mat. Mat. Fiz., 60:5 (2020), 853–863; Comput. Math. Math. Phys., 60:5 (2020), 833–843

Citation in format AMSBIB
\Bibitem{She20}
\by A.~A.~Shestakov
\paper Analysis of the quasi-transfer approximation in problems with analytical solution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 5
\pages 853--863
\mathnet{http://mi.mathnet.ru/zvmmf11080}
\crossref{https://doi.org/10.31857/S0044466920050154}
\elib{https://elibrary.ru/item.asp?id=42687704}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 5
\pages 833--843
\crossref{https://doi.org/10.1134/S0965542520050152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000544378300008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087181437}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11080
  • http://mi.mathnet.ru/eng/zvmmf/v60/i5/p853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Grabovenskaya, V. V. Zavyalov, A. A. Shestakov, “O dvukh podkhodakh effektivnogo ponizheniya razmernosti dlya zadach perenosa teplovogo izlucheniya v mnogomernoi geometrii”, Matem. modelirovanie, 33:9 (2021), 35–46  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021